Transformation Theory for Anti-Self-Dual Equations

Kimio Ueno, Yoshimasa Nakamura

Research output: Contribution to journalArticle

11 Citations (Scopus)

Abstract

An infinite-dimensional Lie algebra acting on solutions to the anti-self-dual equations on a four-dimensional Euclidean space is derived by means of the Riemann-Hilbert problem. Three types of Backlund transformations are considered in the framework of the Riemann-Hilbert problem.

Original languageEnglish
Pages (from-to)519-547
Number of pages29
JournalPublications of the Research Institute for Mathematical Sciences
Volume19
Issue number2
DOIs
Publication statusPublished - 1983
Externally publishedYes

Fingerprint

Riemann-Hilbert Problem
Infinite-dimensional Lie Algebras
Bäcklund Transformation
Euclidean space
Framework

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Transformation Theory for Anti-Self-Dual Equations. / Ueno, Kimio; Nakamura, Yoshimasa.

In: Publications of the Research Institute for Mathematical Sciences, Vol. 19, No. 2, 1983, p. 519-547.

Research output: Contribution to journalArticle

@article{5395c432136e41d5b3077564d4569721,
title = "Transformation Theory for Anti-Self-Dual Equations",
abstract = "An infinite-dimensional Lie algebra acting on solutions to the anti-self-dual equations on a four-dimensional Euclidean space is derived by means of the Riemann-Hilbert problem. Three types of Backlund transformations are considered in the framework of the Riemann-Hilbert problem.",
author = "Kimio Ueno and Yoshimasa Nakamura",
year = "1983",
doi = "10.2977/prims/1195182443",
language = "English",
volume = "19",
pages = "519--547",
journal = "Publications of the Research Institute for Mathematical Sciences",
issn = "0034-5318",
publisher = "European Mathematical Society Publishing House",
number = "2",

}

TY - JOUR

T1 - Transformation Theory for Anti-Self-Dual Equations

AU - Ueno, Kimio

AU - Nakamura, Yoshimasa

PY - 1983

Y1 - 1983

N2 - An infinite-dimensional Lie algebra acting on solutions to the anti-self-dual equations on a four-dimensional Euclidean space is derived by means of the Riemann-Hilbert problem. Three types of Backlund transformations are considered in the framework of the Riemann-Hilbert problem.

AB - An infinite-dimensional Lie algebra acting on solutions to the anti-self-dual equations on a four-dimensional Euclidean space is derived by means of the Riemann-Hilbert problem. Three types of Backlund transformations are considered in the framework of the Riemann-Hilbert problem.

UR - http://www.scopus.com/inward/record.url?scp=84998344744&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84998344744&partnerID=8YFLogxK

U2 - 10.2977/prims/1195182443

DO - 10.2977/prims/1195182443

M3 - Article

AN - SCOPUS:84998344744

VL - 19

SP - 519

EP - 547

JO - Publications of the Research Institute for Mathematical Sciences

JF - Publications of the Research Institute for Mathematical Sciences

SN - 0034-5318

IS - 2

ER -